# SDR FDEA201101180274

- Difficulty date: January 18, 2011
- Submitted: February 2, 2011
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 41,528 hours, 28,504 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655457227
- Condition: Corroded
- Location: Bs 502
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT BILGE AREA LOWER SKIN HAS AREA OF CORROSION AT BS 502, RBL 17.  CUT OUT DAMAGED AREA, DIMENSION 7" X 6" IAW SRM 53-30-3 FIG 24. FABRICATED REPAIR DOUBLER, STRUCTURAL FILLER AND FILLERS IAW SRM 53-30-3 FIG 24 AND 53-30-2 FIG 2. INSTALLED REPAIR DOUBLER, STRUCTURAL FILLER AND FILLERS IAW SRM 51-30-2 AND 53-30-3 FIG 24, REV 103.
